We survey results on unbounded solutions of quasilinear parabolic equations, obtained by the team directed by A. A. Samarskij and S. P. Kurdjumov. Considered are similarity solutions and comparison theorems. The investigated solutions exhibit a number of interesting and, for linear diffusion equations, unusual properties.
Cite this article
A.P. Mikhailov, Properties of solutions unbounded in time of diffusion equations (in Russian). Z. Anal. Anwend. 2 (1983), no. 4, pp. 329–334DOI 10.4171/ZAA/70